# SDR 99ZZZX2795

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCC2YR4
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: A2432
- Condition: Failed
- Location: Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER CORNER BOLT FAILED IN THREAD AREA.  THIS BOLT WAS A SPINNER BULKHEAD ATTACHMENT BOLT.  THE OWNER COMMENTED THAT THE SPINNER HAD CRACKED, THEN WELDED AND CRACKED AGAIN AND RE-WELDED.  THE SPINNER WAS CRACKED WHEN RECEIVED FOR REPAIR.  THE OWNER ALSO COMMENTED THE AIRCRAFT GOES THROUGH A PERIOD OF SEVERE VIBRATION DURING ROLLOUT.  THE MAIN GEAR IS HARD MOUNTED DIRECTLY TO THE ENGINE MOUNT.
